MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
A (b)(6) years old patient with a history of hypertension, diabetes mellitus, and cirrhosis was admitted with a new onset of chest pain.In the catheterization laboratory, a diagnostic cath was going to be performed when the tip of a prelude ideal¿ vascular catheter introduction set broke when attempting to insert the dilator into the sheath.The broken piece was noticed by one of the health care providers.Moreover, as seen in the attached images, the broken piece caused the device to have a jagged edge.The faulty prelude ideal¿ vascular catheter introduction set was not used on the patient.
 
Event or Problem Description
A 49-years old patient with a history of hypertension, diabetes mellitus, and cirrhosis was admitted with a new onset of chest pain.In the catheterization laboratory, a diagnostic cath was going to be performed when the tip of a prelude ideal¿ vascular catheter introduction set broke when attempting to insert the dilator into the sheath.The broken piece was noticed by one of the health care providers.Moreover, as seen in the attached images, the broken piece caused the device to have a jagged edge.The faulty prelude ideal¿ vascular catheter introduction set was not used on the patient.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key11601753
Report Number11601753
Device Sequence Number11586092
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)230930(10)H2032401
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
Report Date (Section F) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2032401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/01/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA03/29/2021